# SDR SWIA201335477

- Difficulty date: November 30, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 43,480 hours, 61,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT ROW 9C DOES NOT ILLUMINATE.  FLT 5415 RESECURED WIRE ON BACK OF EMERGENCY LIGHT FIXTURE AT ROW 9C.
